Linear flow in porous media with double periodicity.

Bunoiu, R.; Saint Jean Paulin, Jeannine

Portugaliae Mathematica (1999)

  • Volume: 56, Issue: 2, page 221-238
  • ISSN: 0032-5155

How to cite


Bunoiu, R., and Saint Jean Paulin, Jeannine. "Linear flow in porous media with double periodicity.." Portugaliae Mathematica 56.2 (1999): 221-238. <>.

author = {Bunoiu, R., Saint Jean Paulin, Jeannine},
journal = {Portugaliae Mathematica},
keywords = {Stokes equations; homogenization; asymptotic behaviour},
language = {eng},
number = {2},
pages = {221-238},
publisher = {Sociedade Portuguesa de Matematica},
title = {Linear flow in porous media with double periodicity.},
url = {},
volume = {56},
year = {1999},

AU - Bunoiu, R.
AU - Saint Jean Paulin, Jeannine
TI - Linear flow in porous media with double periodicity.
JO - Portugaliae Mathematica
PY - 1999
PB - Sociedade Portuguesa de Matematica
VL - 56
IS - 2
SP - 221
EP - 238
LA - eng
KW - Stokes equations; homogenization; asymptotic behaviour
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.